MathSciNet Relay Station
MathSciNet bibliographic data
MR806009 57M35 (57N10)
Dunwoody, M. J. An equivariant sphere theorem. Bull. London Math. Soc. 17 (1985), no. 5, 437–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement